Translator Disclaimer
2017 Powers of edge ideals of regularity three bipartite graphs
Ali Alilooee, Arindam Banerjee
J. Commut. Algebra 9(4): 441-454 (2017). DOI: 10.1216/JCA-2017-9-4-441

Abstract

In this paper, we prove that, if $I(G)$ is the edge ideal of a connected bipartite graph with regularity 3, then, for all $s\geq 2$, the regularity of $I(G)^s$ is exactly $2s+1$.

Citation

Download Citation

Ali Alilooee. Arindam Banerjee. "Powers of edge ideals of regularity three bipartite graphs." J. Commut. Algebra 9 (4) 441 - 454, 2017. https://doi.org/10.1216/JCA-2017-9-4-441

Information

Published: 2017
First available in Project Euclid: 14 October 2017

zbMATH: 1372.05046
MathSciNet: MR3713523
Digital Object Identifier: 10.1216/JCA-2017-9-4-441

Subjects:
Primary: 05C10, 13F55

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 4 • 2017
Back to Top